The geometric genus of a desingularized fiber product of elliptic surfaces

Published

Journal Article

A formula for the geometric genus is given under the assumption of tame ramification. © 2012, American Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • January 3, 2013

Published In

Volume / Issue

  • 141 / 3

Start / End Page

  • 745 - 752

Electronic International Standard Serial Number (EISSN)

  • 1088-6826

International Standard Serial Number (ISSN)

  • 0002-9939

Digital Object Identifier (DOI)

  • 10.1090/S0002-9939-2012-11426-1

Citation Source

  • Scopus